# SDR QR9R20220124003

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721719420
- Aircraft time: 2,580 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 710491
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AFTER 25 MINS, ACTUATOR CAUTION CAME ON CAD. LANDED, MAINTENANCE DID RESET, PULLING PITCH CAUTION CAME BACK ON. T/F EVALUATION REVEALED YAW SERVO LIGHT ILLUMINATES WITH ANY AMOUNT OF COLLECTIVE INPUT. REPLACED YAW SEMA ACTUATOR IAW 67-20-00, 4-8. TEST FLIGHT SUCCESSFULLY COMPLETED.
